Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 155, Number 2, Pages 289–291 (Mi dan29295)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

On the spectral analysis of the one-dimensional Schrödinger operator with a periodic complex-valued potential

V. A. Tkachenko

Khar'kov Polytechnical Institute

Full text: PDF file (348 kB)

Bibliographic databases:
Presented: . . 
Received: 22.11.1963

Citation: V. A. Tkachenko, “On the spectral analysis of the one-dimensional Schrödinger operator with a periodic complex-valued potential”, Dokl. Akad. Nauk SSSR, 155:2 (1964), 289–291

Citation in format AMSBIB
\Bibitem{Tka64}
\by V.~A.~Tkachenko
\paper On the spectral analysis of the one-dimensional Schr\"odinger operator with a periodic complex-valued potential
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 155
\issue 2
\pages 289--291
\mathnet{http://mi.mathnet.ru/dan29295}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0163165}
\zmath{https://zbmath.org/?q=an:0188.46103}


Linking options:
  • http://mi.mathnet.ru/eng/dan29295
  • http://mi.mathnet.ru/eng/dan/v155/i2/p289

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. I. Glazman, “Extensions of differential-difference operators with periodic coefficients”, Russian Math. Surveys, 33:2 (1978), 229–230  mathnet  crossref  mathscinet  zmath
    2. L. A. Pastur, V. A. Tkachenko, “Spectral theory of Schrödinger operators with periodic complex-valued potentials”, Funct. Anal. Appl., 22:2 (1988), 156–158  mathnet  crossref  mathscinet  zmath  isi
    3. A. L. Mironov, V. L. Oleinik, “Limits of applicability of the tight binding approximation for complex-valued potential function”, Theoret. and Math. Phys., 112:3 (1997), 1157–1171  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:77
    Full text:53

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021